# SDR CALA2013083090858

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,532 hours, 18,337 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 377
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 SERVICE CHECK STEP 3, EMERGENCY EPSU R FAULT.  REPLACED EPSU AT 12WL LOWER RIGHT SIDEWALL OVERWING, CHECKED GOOD.
